Focalin and Hair Loss

Hair loss appears to be a complaint in people taking methylphenidate, a medication that is very similar to Focalin® (dexmethylphenidate hydrochloride). However, in short-term studies, hair loss was not reported as a common side effect of Focalin specifically. Based on this data, it is difficult to say how common it is for people taking Focalin to experience hair loss.
 
If you are taking Focalin and hair loss occurs, talk with your healthcare provider. Depending on the severity of the hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another ADHD treatment.
ADHD and Girls

Focalin Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.